| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility reported that following an intraocular lens (iol) implant procedure, the lens was explanted due to a residual cylinder greater than 1.25d and poor astigmatism correction.The iol was exchanged in a secondary procedure two weeks following the initial implant procedure. additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.(b)(4).